Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    0
  • views
    3834

WEEK 2

BIBIFACE

246 views

;) So its week 2 on isoface and my dose is still the same 20 mg daily

im def not upping that dose just because of how quickly my side effects kicked in.

Ive already experienced the horrible migraines ( yesterday expecially) maybe its all in my head but my lower back is hurting a bit when i stretch.

Definate side effects are dry lips and skin icthy scalp and break outs every morning i have a new breakout.

so for now im leaving my dose at 20 mg seems to be working just fine.

lets talk daily life:

I come to work without make up ( horrible) so ppl are starting to notice my breakouts.

My husband just hates the fact that my lips are always drowning in vaseline or neosporin but other than that hes very supportive :think:

i hate not being able to be at the beach im in miami ugh do you know how hard this is for me and my best friend happens to live literally across the street. :wall: well all in the name of clear skin!!!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×